Pseudogynaecomastia due to deltaparin

Kakar, A.; Gupta, A. and Vohra, R. (2003) Pseudogynaecomastia due to deltaparin. JAPI, 51. pp. 835-835.

Full text available as:

PDF - Requires Adobe Acrobat Reader or other PDF viewer.
309 Kb

EPrint Type:Article
Uncontrolled Keywords:Deltaparin, Pseudogynaecomastia, Low Molecular Weight Heparin, Male, Adult, Case Study, Heparin, Dalteparin
Subjects:Hematologic, Gastrointestinal, and Renal Agents > Hematologic Agents > Fibrinolytic Agents
Musculoskeletal System > Muscles
Tissues > Muscles
-Institutional Repositories > Sir Ganga Ram Hospital, New Delhi
Diagnosis > Diagnosis, Differential
Pathological Conditions, Signs and Symptoms > Pathologic Processes > Hemorrhage
Persons > Age Groups > Adult
Carbohydrates and Hypoglycemic Agents > Carbohydrates > Polysaccharides
Endocrine Diseases > Breast Diseases > Gynecomastia
Cardiovascular Agents > Fibrinolytic Agents
Disorders of Environmental Origin > Poisoning > Overdose
ID Code:2895
Deposited By:Sir Ganga Ram Hospital
Deposited On:05 June 2008

Archive Staff Only: edit this record